# SDR USAA2013020800022

- Difficulty date: February 7, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 60,008 hours, 39,414 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE AIRCRAFT LEFT EMERGENCY EXIT ROW LIGHT NEEDS TO BE ATTACHED IN MOUNT.  MAINTENANCE SECURED EMERGENCY EXIT ROW LIGHT.  CHECKS OK.
